# SDR TWAA9906701

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF CABIN FILLED WITH SMOKE.  FLIGHT RETURNED TO DTW.  FOUND SMOKE COMING FROM APU AIR SYSTEM.  PLACARD THE APU AIR INOPERATIVE PER MEL.  CHECK-C 10-31-98 STL.  *S/D*  NO APU OIL LEAKS WERE FOUND.  REPLACED THE WATER SEPARATOR BAGS AND ACCOMPLISHED DUCT BURN OUT PROCEDURES.
